# SDR GTIA2023030937018

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 2,859 hours, 1,189 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT HAD DIRTY SOCK SMELL FUME EVENT. ISOLATED PACK 1 AND SMELL WENT AWAY. AT THE GATE SMELL CAME BACK WITH APU BLEED.-CONFIRMED PACK 1 SOURCE OF ODOR IAW TSM 05-50-00-810-831-A. SEE LOGPAGE 3040573-2 FOR CORRECTIVE ACTION.
